# SDR YENA2022101401021

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N2048J
- Make and model: Airbus A321-271N
- Aircraft serial: 09377
- Aircraft time: 7,663 hours, 2,283 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1818, POS-JFK. 'FLIGHT ATTENDANT ADVISED THE PILOTS THAT THE CABIN SMELLED BAD. THE AIRBUS CABIN ODOR REPORT FORM IS DONE. (SUPPLEMENTAL INFORMATION TO FOLLOW)
